just a quick wonder, I have been on Gabapentin for the last 6 months and am on a total of 4 seizure meds in addition to my MS meds. I have a BIG problem NO ORGASM here. I have asked the doctors they say itis not my meds, they say it could be nerve damage, inflammation etc.what on earth am I suppose to do or believe I am 36 and have a younger husband, my sex drive is totally gone and I feel like I am dead inside, this is maybe to much sharing but the only thing that I feel is nipple stimulation??? I am so lost and confused.View Thread
You know Bob should date MS and the we could all watch that commercial and see what happens. Oh I love being on here already you girls have stole my heart and I feel like I am not alone and have some odd thing wrong with me....well MS but I think I would be as good as a well let's just say actress if my husband wouldn't insist on asking me "Can you feel that"? Seriously!! I am already doing something I have NO darn interest in and I have to fake it even more and feel like I am a bad person for lying to him, you have no idea how good this feels to let this out. I am sorry this is a reply on your page your poor sweet thing but I feel so much better. THANK YOU View Thread
And I can now take a sigh of relief!!!!! Amen!!!! I know it seems EVERYTHING wrong comes down to our MS.....welllll that is still out to vote on this one I hear you loud and clear I am 36 and my husband is younger than me and I had NO problem being interested.I kinda feel like I am broken or something because I just plain don't care not a thought, an urge, an inkling, or desire. I have been diagnosed since 2007. and I don't think the maker's of Viagra could figure out our mystery.View Thread
Hi, I just signed up for this and first let me say WOW to the info on here it is like other people reflecting off each other. I have had this. I do take a LOT of meds for my MS with seizures, so first off one of them is Previcid for the acid reflux or GERD. I also take a muscle relaxer on a prn( as needed) basis) for muscle spasms or as some call it the spasticity.( sorry I tend to throw in my nursing skills still.) I have been told the muscle relaxer can cause it but I also have noticed it at times when I have not been on it I have even choked myself up on my own saliva. I am going to my MS specialist at the end of this month and it is on my list so don't know if I helped any but plan on getting an answer soon.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.